# SDR CA160105008

- Difficulty date: December 31, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 483025
- Condition: Failed
- Location: Landing Gear
- Part time: 260 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT NOSE GEAR AMBER LIGHT STAYED ON AFTER GEAR RETRACTION. THE CREW REPORTED THAT IT SOUNDED LIKE A DOOR WAS OPEN ALONG WITH A VIBRATION. THE RED NOSE GEAR LIGHT DID EXTINGUISH.   ON GEAR EXTENSION THEY RECEIVED THREE GREEN. BOTH NOSE GEAR DOORS WERE OPEN WHEN THE AIRCRAFT ARRIVED AT THE GATE.  MAINTENANCE FOUND THE NOSE LANDING GEAR SOLENOID SEQUENCE VALVE TO BE AT FAULT AND REPLACED IT AS PER AMM 32-31-71-000/400-801.
